# SDR CA040708010

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K0209
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TEST FLIGHT, NR 2 HYD CAUTION LIGHT ILLUMINATED.   CONFIRMED NO PRESSURE ON SYSTEM.  QRH AND DIVERTED TO BASE.  VERIFIED PUMP QUILL SHAFT SHEARED.
